# SDR ASOA201704215049

- Difficulty date: April 21, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 32,575 hours, 23,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: MM67035131001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK SKIN DAMAGE AT FS 1051 AND STR 18R REQUIRED A PATCH REPAIR. SKIN PANEL REPAIRED IAW EC/TC REO 670-53-61-1359.
